BETTER BUT WITH SIDE EFFECTS
I've been taking 500 mg of Turmeric-Curcumin 500 mg a day capsule, the brand is available over the counter. It helped with arthritis pain in my knee within a week. But by the third week, I was starting to feel, at certain times of the time, a little weird. Similar to the overall feeling I felt when I was on Zoloft for several months about twenty years ago. Not dizzy exactly. A little pumped up. Not in a dangerous way, and it continued as I kept taking the same dosage for three more days - I have now decided to quit taking Turmeric-curcumin, which I regret because it was helping with the inflammation. I don't know why it did this. My family doctor okayed me taking it and said it couldn't hurt me since it's all natural. Any ideas why I felt this way? The effect wears off by late afternoon. I'm definitely going to stop taking it because I don't like feeling out of myself. Not dizzy exactly. Not dangerous. Just a little off.